Invariant measures for a diffeomorphism which expands the leaves of a foliation
Publications Mathématiques de l'IHÉS, Volume 48  (1978), p. 133-135
@article{PMIHES_1978__48__133_0,
     author = {Ruelle, David},
     title = {Invariant measures for a diffeomorphism which expands the leaves of a foliation},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {48},
     year = {1978},
     pages = {133-135},
     zbl = {0398.57014},
     mrnumber = {80d:58041},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1978__48__133_0}
}
Ruelle, David. Invariant measures for a diffeomorphism which expands the leaves of a foliation. Publications Mathématiques de l'IHÉS, Volume 48 (1978) , pp. 133-135. http://www.numdam.org/item/PMIHES_1978__48__133_0/

[1] D. Ruelle, Integral representation of measures associated with a foliation, Addison-Wesley, Reading, Mass., 1978. | Numdam | MR 80d:58040 | Zbl 0398.57013

[2] Ia. G. Sinai, Markov partitions and C-diffeomorphisms, Funkts. Analiz i ego Pril, 2, n° 1 (1968), 64-89. English transl., Functional Anal. Appl., 2 (1968), 61-82. | Zbl 0182.55003

[3] Ia. G. Sinai, Gibbsian measures in ergodic theory, Uspehi Mat. Nauk, 27, n° 4 (1972), 21-64. English transl., Russian math. Surveys, 27, n° 4 (1972), 21-69. | Zbl 0255.28016